Stable Reduction and Uniformization of Abelian Varieties I.
Mathematische Annalen, Tome 270 (1985), pp. 349-380
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__270_182964,
author = {Siegfried Bosch and Werner L\"utkebohmert},
title = {Stable {Reduction} and {Uniformization} of {Abelian} {Varieties} {I.}},
journal = {Mathematische Annalen},
pages = {349--380},
year = {1985},
volume = {270},
zbl = {0554.14012},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__270_182964/}
}
Siegfried Bosch; Werner Lütkebohmert. Stable Reduction and Uniformization of Abelian Varieties I.. Mathematische Annalen, Tome 270 (1985), pp. 349-380. http://geodesic.mathdoc.fr/item/MAN_1985__270_182964/